# SDR MALA954431

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 2782529041
- Condition: Out Of Null
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 3409 - DURING THE TAKEOFF ROLL IN CVG, THE NOSE STEERING FAIL LIGHT ILLUMINATED AND THE AIRCRAFT VEERED SLIGHTLY TO THE LEFT.  THE AIRCRAFT RETURNED TO THE GATE.  NWS DEFERRED IN CVG.  MAINTENANCE NOTED NWS POTENTIOMETER OUT OF NULL.  MAINTENANCE NULLED THE POTENTIOMETER.  OPS CHECKED GOOD IAW FAC MM.  (W)
